# SDR AALA20140522022

- Difficulty date: May 22, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 67,174 hours, 34,862 cycles
- Engine: Pwa JT8D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1163P0041
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW CREW REPORTED ON DESCENT LT OIL STAINER CLOGGING ANNUNCIATOR CAME ON.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENG OIL FILTER DIFFERENTIAL PRESS SWITCH.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
